Menu
Your Cart
Trusted
Your pharmacist in Israel
Learn More Shop Now
100%
Genuine Products Only
Learn More Shop Now
Attentive
Personal Client Care
Learn More Shop Now
Experienced
Professional Team
Learn More Shop Now
Secured Payment
Easy and secured payment online via credit card
100% Quality Guaranteed
Only genuine products from Israel
Pharmacist Consultation
Always available for you via phone, Whatsapp and email

All Products

Brand: Teva
Active Ingredients Each caplet contains: Acetylsalicylic acid 250mg Paracetamol 250mg Caffeine anhydrous 65mg Indications Acamol Foc..
$27.49
Brand: Teva
Acamol night Active Ingredients Each caplet contains: Paracetamol 500 mg Diphenhydramine HCI 25 mg Indications Therapeutic group: ..
$12.22
Brand: Teva
Acamol Tsinun & Shapaat (Acamol Cold & Flu) - Day treatment Active Ingredients Each caplet contains: Paracetamol 500 mg Dextrome..
$21.38
Brand: Teva
Acamol Tsinun Classic - Day treatment Active Ingredients Each caplet contains: Paracetamol 500 mg Pseudoephedrin hydrochloride 25mg ..
$19.85
Brand: Dexcel Pharma
Active Ingredients Each capsule contains: Ibuprofen 400 mg Indications Therapeutic group: Ibuprofen belongs to a group of medicines called Non Steroid..
$22.91
Brand: Pfizer
Active Ingredients Each Liqui Gel capsule contains: Ibuprofen 200mg Pseudoephedrine HCL 30mg Indications Ibuprofen belongs to the Non S..
$15.27
Brand: Pfizer
Active Ingredients Each capsule contains: Ibuprofen 200 mg (present as the free acid and potassium salt). Indications Therapeutic group: Non-Steroidal..
$41.23
Brand: Perrigo
Agisten Aloevera cream Active Ingredients Each tube contains: Clotrimazole 1% Indications Therapeutic group: Agisten Aloevera is an imidazole antifung..
$15.27
Brand: Perrigo
Active Ingredients Each tube contains: Clotrimazole 1% Indications Agisten is an imidazole antifungal preparation. Agisten is intended for the treatme..
$13.74
Showing 25 to 36 of 456 (38 Pages)